# SDR ASAA1159630

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 15,856 hours, 5,165 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HF RADIOS SOMEWHAT GARBLED IN RECEPTION.  SELECT DATA TRANSMISSION OUR TRANSMISSION RECEIVED OK.  ACCOMPLISHED FIM 23 11 TASK 806 FOR HF NR 1.  HF1 SYS OPS CHECKS NORMAL RECEPTION CLEAR ACCOMPLISHED FIM 23 11 TASK 806 FOR HF#2 SYS OPS CHECK NORMAL SEAMC NOTIFIED OK FOR CONT SERVICE.
